# SDR 200200194

- Difficulty date: April 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LOWER CHORD AND WEB OF TRAILING EDGE SUPPORT BEAM.  TRIMMED OUT THE DAMAGE AREAS AND INSTALLED STRAPS, FILLERS AND DOUBLERS PER ECRA 479-57-160-2.
